# SDR QXEA200600447

- Difficulty date: February 10, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 11,745 hours, 12,203 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2410 - MUSTY SMELL WHEN HEAT AND BLEEDS ON.  MAINTENANCE GROUND RAN WITH BOTH ENGINES WITH BOTH BLEEDS FULL, NOT FULL COLD FOR A PERIOD OF 15 MINUTES.  NO ACTION REQUIRED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
